# SDR 29GA2016110700001

- Difficulty date: November 1, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 33,820 hours, 38,730 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 1329
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 0119,  DURING OPS TEST OF EMERGENCY LIGHTS T/C 33-50-03S,  BATTERY PACK 24LN WAS FOUND TO BE BAD.   R & R THE BATTERY PACK.  OPS CHECKED GOOD IAW AMM 33-50-10-04-1.
